Journal of Symbolic Logic

Minimal but Not Strongly Minimal Structures with Arbitrary Finite Dimensions

Koichiro Ikeda

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An infinite structure is said to be minimal if each of its definable subset is finite or cofinite. Modifying Hrushovski's method we construct minimal, non strongly minimal structures with arbitrary finite dimensions. This answers negatively to a problem posed by B. I Zilber.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 1 (2001), 117-126.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746362

Mathematical Reviews number (MathSciNet)
MR1825176

Zentralblatt MATH identifier
1018.03028

JSTOR
links.jstor.org

Citation

Ikeda, Koichiro. Minimal but Not Strongly Minimal Structures with Arbitrary Finite Dimensions. J. Symbolic Logic 66 (2001), no. 1, 117--126. https://projecteuclid.org/euclid.jsl/1183746362


Export citation